# SDR ASAA2023073144331

- Difficulty date: July 31, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 4,958 hours, 1,444 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLDW246
- Condition: Faulty
- Location: #2 Engine
- Part time: 4,996 hours, 1,454 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NO LIGHT OFF, NO FUEL FLOW OBSERVED. GROUNDED - YES. (RESOLVED ON W/O: 1960968 TASKCARD: N/R-00001 ) REMOVED AND REPLACED LH IGN PLUG REF AMM 74-21-02, REMOVED AND REPLACED LH IGN LEAD REF AMM 74-21-01, REMOVED AND REPLACED LH IGN EXCITER REF AMM 74-11-01. OPS CHK GOOD. ENG RUN GOOD REF AMM 71-00-00. THIS CLEARS MEL 74-00-01A. ALL PLACARDS REMOVED SEAMC LAMONT NOTIFIED.
